# SDR 99FDEA00503

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pilot Valve
- Part number: 32052213
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE REVERSER PRESSURE ON T/O ROLL.  REMOVED AND REPLACED NR 2 DIRECTIONAL PILOT VALVE PER AMM 78-31-06-2.
